Preprint Article Version 1 This version is not peer-reviewed

On the Wave Solutions of Conformable Fractional Evolution Equations

Version 1 : Received: 23 December 2016 / Approved: 23 December 2016 / Online: 23 December 2016 (10:55:45 CET)

A peer-reviewed article of this Preprint also exists.

Korkmaz A., On the wave solutions of conformable fractional evolution equations, Communications Series A1: Mathematics and Statistics, 67, 1, 68-79, 2018. Korkmaz A., On the wave solutions of conformable fractional evolution equations, Communications Series A1: Mathematics and Statistics, 67, 1, 68-79, 2018.

Journal reference: Communications Series A1: Mathematics and Statistics 2018, 67, 68-79
DOI: 10.1501/Commua1_0000000831

Abstract

The exact solutions in the wave form are derived for the time fractional KdV and the time fractional Burgers' equations in conformable fractional derivative sense. The fractional variable change using the fundamental properties of the conformable derivative reduces both equations to some nonlinear ODEs. The predicted solution is assumed to be a finite series form of a function satisfying a particular first-order ODE whose solution contains an exponential function in the denominator. The solutions are represented in the explicit forms and illustrated by some choices of the parameters for various fractional orders of the equations.

Subject Areas

time fractional KdV equation; time fractional Burgers equation; Kudryashov method; wave solution

Readers' Comments and Ratings (0)

Leave a public comment
Send a private comment to the author(s)
Rate this article
Views 0
Downloads 0
Comments 0
Metrics 0
Leave a public comment

×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.